Open Access
Translator Disclaimer
13 May 2004 On periodic-type solutions of systems of linear ordinary differential equations
I. Kiguradze
Abstr. Appl. Anal. 2004(5): 395-406 (13 May 2004). DOI: 10.1155/S1085337504306159

Abstract

We establish nonimprovable, in a certain sense, sufficient conditions for the existence of a unique periodic-type solution for systems of linear ordinary differential equations.

Citation

Download Citation

I. Kiguradze. "On periodic-type solutions of systems of linear ordinary differential equations." Abstr. Appl. Anal. 2004 (5) 395 - 406, 13 May 2004. https://doi.org/10.1155/S1085337504306159

Information

Published: 13 May 2004
First available in Project Euclid: 1 June 2004

zbMATH: 1109.34011
MathSciNet: MR2063334
Digital Object Identifier: 10.1155/S1085337504306159

Subjects:
Primary: 34B40 , 34C25

Rights: Copyright © 2004 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2004 • No. 5 • 13 May 2004
Back to Top